Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 22 years old female I had taken antidepressants for roughly a year and a half I am worried about the sexual dysfunction I am not getting the desire neither the excitement and there is no wetness also.

2 Doctors Answered
I am 22 years old female I had taken antidepressants for ...
Hello , reduced libido (sexual desire) and sexual arousal are frquent side effects of ssri class of antidepressants (serta, nexito, paxidep, etc). There are medicines available to treat this specific side effect. Tell your psychiatrist about your problem and he could prescribe them for you. Consult in private for more help. Take care.
4 people found this helpful
I am 22 years old female I had taken antidepressants for ...
Are you referring to psychologist? along with psychiatric medication it is advised to take counseling sessions. So that you can fight depression easily and early.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.